# SDR 07FDEA03512

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 53,136 hours, 9,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE TELESCOPING DUCT CUTOUT I/B AND O/B CORNERS FOUND CRACKS.   10-01-07   REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-115191.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
